# SDR YENA201712030976

- Difficulty date: December 3, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 39,629 hours, 14,111 cycles
- Engine: Iae V2527A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 41SG2725
- Part serial: C004941
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 55,110 hours, 19,441 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 41, FLL-MDE. RETURNED TO FIELD (FLL); ENG 2 BEARING 4 OIL SYS "HI-PRESS" MESSAGE ON ECAM/RETURN TO KFLL AS PER COMPANY MX/DISP.   R & R ENG #2 XCDR NO4 BEARING PRESS IAW AMM 79-33-16. LEAK CK & OPS CK GOOD. NO FAULTS AT THIS TIME.
